# SDR QXEA2018012500024

- Difficulty date: January 22, 2018
- Submitted: January 25, 2018
- Operation: Air carrier
- Aircraft: N445QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4358
- Aircraft time: 16,297 hours, 17,265 cycles
- System (JASC): 6123 · Propeller Feathering/Reversing
- Part: Not Reported
- Condition: Malfunctioned
- Location: Nr 1 Propeller
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

NR 1 PROP FAILS TO MANUALLY UNFEATHER PER EC 612000202 STEP 2E (PROP MTX UNFEATHER(S) INOP). PLACED ON MEL 61-20-1. RETURNED TO SERVICE.
